Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 53, Number 187
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

The construction of preconditioners for elliptic problems by substructuring. IV
James H. Bramble, Joseph E. Pasciak and Alfred H. Schatz PDF
Math. Comp. 53 (1989), 1-24
Error estimates for spatially discrete approximations of semilinear parabolic equations with initial data of low regularity
M. Crouzeix, V. Thomée and L. B. Wahlbin PDF
Math. Comp. 53 (1989), 25-41
On the convergence of a time discretization scheme for the Navier-Stokes equations
T. Geveci PDF
Math. Comp. 53 (1989), 43-53
Numerical approximation of a wave equation with unilateral constraints
Michelle Schatzman and Michel Bercovier PDF
Math. Comp. 53 (1989), 55-79
Stability and convergence of the Peaceman-Rachford ADI method for initial-boundary value problems
W. H. Hundsdorfer and J. G. Verwer PDF
Math. Comp. 53 (1989), 81-101
Improved condition number for spectral methods
Wilhelm Heinrichs PDF
Math. Comp. 53 (1989), 103-119
Error estimates for semidiscrete finite element methods for parabolic integro-differential equations
Vidar Thomée and Nai Ying Zhang PDF
Math. Comp. 53 (1989), 121-139
On the numerical solution of the regularized Birkhoff equations
Christoph Börgers PDF
Math. Comp. 53 (1989), 141-156
Uniform error estimates of Galerkin methods for monotone Abel-Volterra integral equations on the half-line
P. P. B. Eggermont PDF
Math. Comp. 53 (1989), 157-189
Numerical solution of some classical differential-difference equations
George Marsaglia, Arif Zaman and John C. W. Marsaglia PDF
Math. Comp. 53 (1989), 191-201
Determination of the $D^ {1/2}$-norm of the SOR iterative matrix for the unsymmetric case
D. J. Evans and C. Li PDF
Math. Comp. 53 (1989), 203-218
On the dimension of bivariate superspline spaces
Charles K. Chui and Tian Xiao He PDF
Math. Comp. 53 (1989), 219-234
Algorithms for piecewise polynomials and splines with free knots
G. Meinardus, G. Nürnberger, M. Sommer and H. Strauss PDF
Math. Comp. 53 (1989), 235-247
A fast algorithm for rational interpolation via orthogonal polynomials
Ömer Eğecioğlu and Çetin K. Koç PDF
Math. Comp. 53 (1989), 249-264
Newton interpolation in Fejér and Chebyshev points
Bernd Fischer and Lothar Reichel PDF
Math. Comp. 53 (1989), 265-278
Noninterpolatory integration rules for Cauchy principal value integrals
P. Rabinowitz and D. S. Lubinsky PDF
Math. Comp. 53 (1989), 279-295
Weight functions for Chebyshev quadrature
Yuan Xu PDF
Math. Comp. 53 (1989), 297-302
A family of generalized Jacobi polynomials
F. Locher PDF
Math. Comp. 53 (1989), 303-309
On the mean iteration $(a,b)\leftarrow ((a+3b)/4,(\sqrt {ab}+b)/2)$
J. M. Borwein and P. B. Borwein PDF
Math. Comp. 53 (1989), 311-326
A table of elliptic integrals: cubic cases
B. C. Carlson PDF
Math. Comp. 53 (1989), 327-333
Incomplete hyperelliptic integrals and hypergeometric series
J.-F. Loiseau, J.-P. Codaccioni and R. Caboz PDF
Math. Comp. 53 (1989), 335-342
The exact determination of rectangle discrepancy for linear congruential pseudorandom numbers
Lothar Afflerbach and Rainer Weilbächer PDF
Math. Comp. 53 (1989), 343-354
Reciprocal polynomials having small measure. II
David W. Boyd PDF
Math. Comp. 53 (1989), 355-357
The cohomology of the groups of order $32$
David J. Rusin PDF
Math. Comp. 53 (1989), 359-385
On the computation of unit groups and class groups of totally real quartic fields
J. Buchmann, M. Pohst and J. von Schmettow PDF
Math. Comp. 53 (1989), 387-397
Infinite sets of primes with fast primality tests and quick generation of large primes
János Pintz, William L. Steiger and Endre Szemerédi PDF
Math. Comp. 53 (1989), 399-406
Some pseudoprimes and related numbers having special forms
Wayne L. McDaniel PDF
Math. Comp. 53 (1989), 407-409
A new method for producing large Carmichael numbers
H. Dubner PDF
Math. Comp. 53 (1989), 411-414
Elliptic pseudoprimes
I. Miyamoto and M. Ram Murty PDF
Math. Comp. 53 (1989), 415-430
A new lower bound for odd perfect numbers
Richard P. Brent and Graeme L. Cohen PDF
Math. Comp. 53 (1989), 431-437
$n$-clusters for $1<n<7$
Landon Curt Noll and David I. Bell PDF
Math. Comp. 53 (1989), 439-444
Reviews and Descriptions of Tables and Books
PDF
Math. Comp. 53 (1989), 445-453